# SDR AALA202111086371

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737*
- Aircraft serial: 44456
- Aircraft time: 3,647 hours, 1,427 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR HINGE IS NOT WORKING. REINSTALLED AFT RIGHT LAVATORY DOOR INTO TRACK. OPERATIONS CHECK NORMAL PER AMM 25-00-00.
